Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/43744
Title: Hipercalcemia agravada por el uso de furosemida en un paciente con hepatitis granulomatosa secundaria a alopurinol
Other Titles: Hypercalcemia worsened by the use of furosemide in a patient suffering form allopurinol - induced granulomatous hepatitis
Authors: Calvo Hernández, L. M. 
Bautista Salinas, R. M.
Suárez Cabrera, M.
Pérez Acosta, G. P.
Sosa Henríquez, M. 
Peña Quintana, P.
Gómez Díaz, J.
UNESCO Clasification: 32 Ciencias médicas
Keywords: Hipercalcemia
Furosemida.
Hepatitis granulomatosa
Alopurisol.
Issue Date: 2010
Publisher: 1130-0108
Journal: Revista Espanola de Enfermedades Digestivas 
URI: http://hdl.handle.net/10553/43744
ISSN: 1130-0108
Source: Revista Espanola de Enfermedades Digestivas [ISSN 1130-0108], v. 102, p. 144-148
Appears in Collections:Comentario
Show full item record

Page view(s)

12
checked on Mar 2, 2021

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.